MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 13.0MM; WASHER, BOLT NUT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC WASHER 13.0MM; WASHER, BOLT NUT
Model Number 219.99
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a hardware removal from their left pelvis and left ankle due to pain.Two (2) washers were retained in the patient¿s pelvis.The surgeon removed 7.3mm cannulated screws from the pelvis from the left ankle four (4) plates and 28 screws were removed.The surgery was completed successfully.This report is linked to (b)(4).This report is for one (1) washer 13.0mm.This is report 5 of 20 for (b)(4).

Brand Name
WASHER 13.0MM
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12728759
Report Number2939274-2021-06406
Device Sequence Number1467318
Product Code HTN
UDI-Device Identifier10886982156297
UDI-Public10886982156297
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number219.99
Device Catalogue Number219.99
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date11/01/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4 T-PL 3 HOLES HEAD/ 10 HOLES SHAFT/66; 2.7/3.5 VA-LCP MED DSTL TIB PL/10 H/LFT; 2.7/3.5 VA-LCP MED DSTL TIBIA PL/8 H/LFT; ONE-THIRD TUBULAR PL COLLAR 8 HOLES/97; UNK - SCREWS: CANNULATED; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING; UNK - SCREWS: METAPHYSEAL
Outcome Attributed to Adverse Event Required Intervention;